The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
I will soon be starting a Nivolumab-Relatlimab infusion regimen for my metastatic melanoma. I also have primary progressive multiple sclerosis and am interested in understanding how the side effects of this immunotherapy treatment might impact my MS symptoms (mobility issues, tingling in extremities, stiff joints).
Sorry you are dealing with all of this. Clearly, immunotherapy can impact all of us with a variety of side effects – they often include a rash, joint pain, fatigue, etc. However, over time researchers have found (and several on this forum have lived experience) that those with preexisting autoimmune diseases can tolerate immunotherapy well and have a good response to their melanoma. EVEN if they have to have predisone or other immunosuppressive drugs to tolerate both their original disease and the immunotherapy!!!!
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.